# SDR ZESA030808001

- Difficulty date: March 8, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N400LX
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600453
- Aircraft time: 5,033 hours, 4,539 cycles
- Engine: Pwa JT15D5
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 6511695204
- Condition: Cracked
- Location: Pax Door
- Part time: 5,033 hours, 4,539 cycles
- Component: Cabin Door, Cessna
- Component part number: 551123099
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST FLIGHT, PILOTS COULD NOT CLOSE AND LATCH MAIN CABIN DOOR. FOUND CABIN DOOR HINGE CRACKED THROUGH ON LOWER ARM.
